# SDR C2XA02CL068

- Difficulty date: March 8, 2002
- Submitted: March 11, 2002
- Operation: Air carrier
- Aircraft: N29515
- Make and model: Emb EMB-135LR
- Aircraft serial: 145309
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66368
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT 3237 THE CREW REPORTED 1 SECTION OF EMERGENCY AISLE PATH LIGHTING WAS INOPERATIVE.  MAINTENANCE REPLACED THE EMERGENCY AISLE PATH LIGHTING SECTION.  OPERATIONAL CHECKS WERE GOOD.
